# SDR SWI2025F01553

- Difficulty date: September 1, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK 2-2 SIDE ROLLER INBD AND OUTBD AFT DAMAGE.   (C-CHECK RO 11/22/2025)REMOVED AND INSTALLED INBD AND OUTBD AFT SIDE ROLLERS FOR THE R/H WING 2-2 SLAT TRACK . REF CRJ700 AMM 27-81-44-400-802-A01
